# SDR USAA991216

- Difficulty date: October 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N504AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23379
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 380
- Part time: 40,016 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING CX2 CHECK, FOUND 1.5 INCH CRACK IN SKIN AT BS 380 BL 0 AFT EDGE E/E COOLING DUCT CUTOUT.  INSTALLED DOUBLER PER EA 53160 BOEING SB 737-53-1117.  (M)

## Service documents this report cites (1) (OpenAirDocs)

Manufacturers' service documents named in its text, read by OpenAirDocs, so check each against the text.

- [Boeing SB 737-53-1117](https://openairdocs.org/service-documents/boeing/sb-737-53-1117.md). Cited as "BOEING SB 737-53-1117"
